# SDR AALA202412090380

- Difficulty date: November 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,103 hours, 26,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FRAME GOUGED AT BS 294.5 AND STR 2L. REPAIRED THE GOUGED MAIN CABIN FRAME AT BS 294.5 STR 2L. PER B737NG SRM 53-00-07-2R-1.
